MAUDE Adverse Event Report: EBI, LLC. Biomet SpinalPak Non-invasive Spine Fusion Stimulator System; Stimulator, Bone Growth, Non-Invasive

EBI, LLC. Biomet SpinalPak Non-invasive Spine Fusion Stimulator System; Stimulator, Bone Growth, Non-Invasive
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain while wearing the bone growth stimulator.The patient conducted a time test but this did not help.It was later reported that the first time the patient used the unit the patient had to remove the device due to throbbing pain.The pain level was rated a 10 out of 10.The patient did not increase daily activities.The patient was taking dilaudid and cyclobenzaprine for the pain.The patient attempted the time test at 1 hour per day and still had pain.The patient was advised by the doctor to stop using the device due to pain.No further consequences were reported.
 
Additional Manufacturer Narrative
Section b3: as the date of the event is unknown, the event date is estimated as august of 2026.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.

Brand Name
Biomet SpinalPak Non-invasive Spine Fusion Stimulator System
Common Device Name
Stimulator, Bone Growth, Non-Invasive
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
+1(973)299-9300
MDR Report Key50754161
Report Number0002242816-2026-00101
Device Sequence Number15870134
Product Code LOF
UDI-Device Identifier00812301020218
UDI-Public00812301020218
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
n/a
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale